# SDR UALA2011122907151

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL ABOVE CONSTANT BOX UPPER BULKHEAD, LOWER ANGLE, JUST BELOW APU DUCT IS CORRODED AT BS 1862, AND RBL 17 TO RBL 19.  REMOVED BS 1862.7 LATERAL STRUCTURE AND REMOVED CORROSION BETWEEN RBL 10 AND RBL 17 ON UPPER SURFACE OF THE HORIZONTAL FLANGE PER REO G14404, REV. A .
